# SDR IPXA2016060104120

- Difficulty date: May 15, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7116501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER LOWER CARGO AT BS 5-123, LONGERON 44, LT SPLICE FITTING IS CRACKED.  REMOVED, FABRICATED AND REPLACED SPLICE FITTING 44 LT AT BS 5-123 IAW DWG. A5A7116 AND SRM 51-33-01.
